I'm not aware of any SAFE natural therapies, but if the sedation is too great, you need to ask your doctor about the possibility of changing from Seroquel to a less sedating antipsychotic. They don't all make you as sleepy as Seroquel does. Also, are you taking it during the day or only at night? Considering how sedating it is, taking it during the day isn't recommended.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.